omg this just happened to me too but I was taking a low dose of chromium only. In fact, each time I take the chromium I repeatedly wake up in the middle of the night and have to urinate and I feel so thirsty, weak, faintish, lethargy, clammy but once I eat something I feel much better. Interesting to read the responses here and see some of us sweet tooths may not need chromium and it might have lowered our blood sugar too much. I thought since some of the symptoms were similar to diabetes that maybe it was flushing me out and I was having a healing crisis but I felt soooooooo bad until I ate. DgH could call, I think you nailed it! If anyone has any other info, please post. Thank you all!
Chromium and Vanadium
I took some chromium and vanadium since I eat a lot of sweets. A side effect was I had to keep waking up in the night to urinate and was very thirsty. I just didn't feel right either. After I ate somethign and got moving around I was ok. Needless to say, I stopped the chromium and vanadium and the side effect stopped. I know diabetics can get increased urination and thirst. Why did taking these substances seem to bring on a diabetic symptom? Did I not drink enough water to flsuh toxins? Is this just a cleaning or better to stop?